# SDR UALA2012030501372

- Difficulty date: March 5, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 76,900 hours, 22,279 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65057
- Part serial: MX454256
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

LEFT HYDRAULIC SYSTEM QTY AND PRESSURE DROPPED TO ZERO.  LT ENG DRIVEN PUMP AND ELEC SWITCH TURNED TO OFF POSITION AFTER PRESSURE LOSS.  FOUND LEFT EDP SUPPLY LINE LOOSE AND BACKSHELL LOOSE.  REPLACED LEFT EDP REF MM AND BOTH LEFT HYD CASE FILTERS.  NOTED THAT FILTERS WERE DIRTY BUT NOT WITH ANY HEAVY DEBRIS (REF MM 29-11-17).  NOTE EXAMINED BOTH FILTERS FOR METAL NONE PRESENT.
